# SDR FDEA201305140984

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5130
- Condition: Damaged
- Location: Bs 395-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK FROM BS 395 - 418 HAS SCRATCHED, GOUGED AND CORROSION RBL 25.  BLENDED AREA CHECKED LIMITS IAW SRM 53-00-52, FIG 101, DETAIL II,  FOUND TO BE OUT OF LIMITS.  R & R SEAT TRACK IAW SRM 51-40-02 & DWG 141N5130.  MAJOR REPAIR.
